# SDR MASA2009070200200

- Difficulty date: July 2, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 28,941 hours, 24,863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7168 CAE - IAD REPORTED A STRONG ELECTRICAL SMELL IN THE COCKPIT.  MX RAN PACKS, OPS CHECKED COULD NOT RESET.
